Generalized time-invariant overtaking
Appears in the following Collection
- Økonomisk institutt 
Original versionJournal of Mathematical Economics. 2010, 46 (4), 519-533, DOI: http://dx.doi.org/10.1016/j.jmateco.2010.03.005
AbstractWe present a new version of the overtaking criterion, which we call generalized timeinvariant overtaking. The generalized time-invariant overtaking criterion (on the space of infinite utility streams) is defined by extending proliferating sequences of complete and transitive binary relations defined on finite dimensional spaces. The paper presents a general approach that can be specialized to at least two, extensively researched examples, the utilitarian and the leximin orderings on a finite dimensional Euclidean space.
NOTICE: this is the author’s version of a work that was accepted for publication in Journal of Mathematical Economics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Mathematical Economics.